# SDR SWAA2019081335786

- Difficulty date: July 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME FAILSAFE CORRODED AT BS. 867, BETWEEN  STR. 14L TO STR. 14R. / R&R FAILSAFE PER SRM AND DWG.
